# SDR 04FDEA02814

- Difficulty date: September 24, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 41,847 hours, 9,543 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Unit
- Part number: 360112004
- Part serial: 1015
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 7,637 hours, 1,743 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLT,  AT FL 330, AT APPROX TAKEOFF PLUS FOUR HOURS, RECEIVED   (LEVEL 1 TANK 2 FUEL QTY LO) ALERT S.D. FUEL READINGS WERE: 1- 900  2- 0  3-900 AUX- 900 TAIL- 12900. FUEL INDICATIONS AND USAGE TO THAT POINT HAD BEEN NORMAL. FSC WAS IN  AUTO, ALSO GOT LEVEL 1 ALERT (FUELMANF DRAIN) AND DRAIN WAS ILLUMINATED OVERHEAD IN THE GUARDED MANF SWITCH. GOT A LEVEL 2 FUEL QTY/USED CHECK ALERT AS WELL AS   LEVEL 2 FUEL QTY FAULT ALERT CHECKLIST FOR FUEL MANF DRAIN DIRECTS CREW NOT TO PRESSURIZE CROSSFEED MANIFOLD AS A RESULT WE KEPT FSC IN AUTO AND DIVERTED TO KMSP.   REMOVED AND REPLACED S.E.M AND FUEL QUAN. DATA CONTROL UNIT IAW M/M.   SYS OP'S CHECKS NORMAL AT THIS TIME.  OK TO CONTINUE.
